TítuloLogics for belief functions on MV-algebras
Publication TypeJournal Article
Year of Publication2013
AuthorsFlaminio T, Godo L, Marchioni E
JournalInternational Journal of Approximate Reasoning
Volume54
Paginación491-512
EditorialElsevier
Resumen

In this paper we present a generalization of belief functions over fuzzy events. In particular we focus on belief functions defined in the algebraic framework of finite MV-algebras of fuzzy sets. We introduce a fuzzy modal logic to formalize reasoning with belief functions on many-valued events. We prove, among other results, that several different notions of belief functions can be characterized in a quite uniform way, just by slightly modifying the complete axiomatization of one of the modal logics involved in the definition of our formalism.

URLhttp://www.sciencedirect.com/science/article/pii/S0888613X12001478